标题:Numerical simulation of the modified regularized long wave equation by split least-squares mixed finite element method
作者:Gao, Fuzheng; Qiao, Feng; Rui, Hongxing
作者机构:[Gao, Fuzheng; Qiao, Feng; Rui, Hongxing] Shandong Univ, Sch Math, Jinan 250100, Shandong, Peoples R China.
通讯作者:Gao, Fuzheng
通讯作者地址:[Gao, FZ]Shandong Univ, Sch Math, Jinan 250100, Shandong, Peoples R China.
来源:MATHEMATICS AND COMPUTERS IN SIMULATION
出版年:2015
卷:109
页码:64-73
DOI:10.1016/j.matcom.2014.06.005
关键词:MRLW equation; Least-squares; Mixed element; Conservation laws; Solitary; waves
摘要:A kind of modified regularized long wave (MRLW) equation, with some initial conditions, is solved numerically by a split leastsquares mixed element method (SLSMEM), which can be split into two independent symmetric positive definite sub-schemes and solved separately. This method is useful for obtaining numerical solutions with high degree of accuracy. Numerical examples show that the SLSMEM satisfies conservation laws. (C) 2014 International Association for Mathematics and Computers in Simulation (IMACS). Published by Elsevier B.V. All rights reserved.
收录类别:EI;SCOPUS;SCIE
WOS核心被引频次:3
Scopus被引频次:4
资源类型:期刊论文
原文链接:https://www.scopus.com/inward/record.uri?eid=2-s2.0-84913556435&doi=10.1016%2fj.matcom.2014.06.005&partnerID=40&md5=223942777d9230e7244e8d9f87acbd8f
TOP